Nonstandard analysis in topology: Nonstandard and standard compactifications

Journal of Symbolic Logic 65 (4):1836-1840 (2000)
Let (X, T) be a topological space and *X a nonstandard extension of X. Sets of the form *G, where G ∈ T. form a base for the "standard" topology ST on *X. The topological space (*X, ST ) will be used to study compactifications of (X, T) in a systematic way
Keywords Nonstandard Extension   Standard Topology   Compactifications   Compact   Locally Compact   Supersober Spaces
Categories (categorize this paper)
DOI 10.2307/2695079
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,433
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

15 ( #296,280 of 1,925,045 )

Recent downloads (6 months)

1 ( #418,130 of 1,925,045 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.